Jump to content
CrazyBoards.org

movetheflow

Member
  • Content Count

    5
  • Joined

  • Last visited

1 Follower

About movetheflow

  • Rank
    Member
  1. My name is Erin. I live in gorgeous Asheville, NC. I'm a part-time student, and I also clean to make some money. I love being out in nature, baking, knitting, intelligent conversation, being with my friends, and smoking herb. I have been Westernly diagnosed with severe depression, anxiety, and borderline personality disorder. I'm slowly replacing my medications with Eastern medicine, and I couldn't be more excited. I guess that's enough about me. I'm always looking to make new friends, especially ones that know what its like to be fucking nuts Have a beautiful day, and stay positive!
  2. I've been taking Lamictal (150mg) for about a year and a half now, Abilify (10mg) for maybe 8 months, and Adderall (20mg XR and 10mg IR) for about a year. I'm prescribed the Lamictal and Abilify for depression, anxiety, and borderline. I take the Adderall because I was sleeping about 16 hours a day. I've always been pretty damn smart, and also fairly creative. The past year or so, I've been suffering. I feel stupid, just plain stupid, and my memory- BOTH short and long term- is shot. I'm suffering in school and in life in general. I feel like memories of mine have been erased, and I can't remember anything new worth a fuck. I used to be able to very easily write poetry, short stories, essays, and the like. Now, I can't think of anything. I just CAN'T THINK. All of my creativity is gone. This is so devastating to me. Now, I'm weaning off all of my medications and replacing them with Eastern medicine (acupuncture, herbal blends, tinctures, etc). I finally stopped taking Abilify a week ago and am actually not having very bad withdrawl symptoms except slight mood swings. Thankfully. My question is: will I ever be who I was before? Will my brain and my creativity ever come back? I'm so nervous that I'm stuck like this... That the medications have eaten a hole in my brain. Does anyone have any personal experiences with this? Thank you so much for reading all of this, and may today be one of those good days, Erin
  3. Thanks everyone, I guess I'll just go to my psychologist more often and see about switching the Lamictal to something else and see what happens.
  4. I have a plethora of mental issues going on (depression, anxiety, borderline personality disorder), and currently I'm on Adderall and Lamictal. I don't have ADD or ADHD; I was sleeping 12-16 hours a day and the Adderall has been a lifesaver. I take 30mg Adderall XR and 150mg Lamictal a day. I've been on the Lamictal for maybe five-ish months and the Adderall for probably two months, after trying so many other medications over the course of about 7 years. I have a few major concerns that I feel could be related to my medication. To put it bluntly, I have no desire to do anything or even wake up. I sit around for hours doing nothing, just thinking about how stressed and unhappy and utterly useless I am. I feel like I'm wasting away. I am no longer interested in anything that I used to be. Its different than my normal depression, though. It's more empty. I also have NO creativity anymore. This started soon after starting the Adderoll. I used to be into photography, writing, knitting, etc. Now I can't think of anything to take pictures of, write, or knit (not that I can really knit more than a rectangle, anyway). I can't even think of things to doodle, what to do with my evenings, or what to do for a card for my dad for fathers day. I just feel like my creativity is completely gone. Last but not least, I think I've gotten less intelligent. Maybe thats not quite it, but I'm having so much trouble with stuff like retaining easy information and simple math (and I'm a math nerd). I'm also having trouble recalling information, and I find it hard to come up with an intelligent response to anything. I just can't find the words. I'm going back to college in a few weeks and I am so scared that I won't be able to do it. To sum it up, I feel like I'm wasting away and all of my good qualities are diminishing- and I think it might be my medication. Any thoughts would be SO incredibly appreciated.
  5. I have a plethora of mental issues going on (depression, anxiety, borderline personality disorder), and currently I'm on Adderall and Lamictal. I don't have ADD or ADHD; I was sleeping 12-16 hours a day and the Adderall has been a lifesaver. I take 30mg Adderall XR and 150mg Lamictal a day. I've been on the Lamaictal for maybe five-ish months and the Adderall for probably two months, after trying SO many other medications over the course of about 7 years. I have a few major concerns that I feel could be related to my medication. To put it bluntly, I have no desire to do anything or even wake up. I sit around for hours doing nothing, just thinking about how stressed and unhappy and utterly useless I am. I feel like I'm wasting away. I am no longer interested in anything that I used to be, and I'm so sad about it. I feel like the grey blob on that commercial, if you remember that. I also have NO creativity anymore. I used to be into photography, writing, knitting, etc. Now I can't think of anything to take pictures of, write, or knit (not that I can really knit more than a rectangle, anyway). I can't even think of things to doodle, what to do with my evenings, or what to do for a card for my dad for fathers day. I just feel like my creativity is completely
×
×
  • Create New...